# SDR ASAA2023070343873

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 38,219 hours, 12,019 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WRONG FLIGHT DATA IN FMC'S, WON'T CLEAR. GROUNDED - YES. CYCLED BOTH FMC C/B'S. FLT DATA CLEARED AND SYS OPS CKS NML PER B737-900 AMM 34-61-00. GND VERIFICATION SUCCESSFUL.
